# SDR DXTA2011071804659

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 4,650 hours, 3,695 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 99124598
- Part serial: 643
- Condition: Failed
- Location: Air Conditioning
- Part time: 898 hours, 700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON GROUND WITH GPU, AVOINICS AND AIR CONDITIONING ON,  CABIN BEGAN TO FILL WITH AN ACIDIC WHITE SMOKE.  AIR CON COMPRESSOR LIGHT WAS STILL ON.  SHUT OFF ENTIRE ELECTRICAL SYS.  AFT EGUIPMENT BAY ALSO FILLED WITH THE SAME SMOKE.  REMOVED AND REPLACED AIR CON COMPRESSOR CONDENSER MODULE ASSY IAW MM 21-52-00.  OPS AND LEAK CHECKED NORMAL.
